X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - analysis of pdes (20) 20
mathematics (14) 14
mathematics, applied (13) 13
r-n (6) 6
analysis (5) 5
existence (5) 5
applied mathematics (4) 4
concentration phenomena (4) 4
positive solutions (4) 4
standing waves (4) 4
35j20 (3) 3
35q55 (3) 3
calculus (3) 3
partial differential equations (3) 3
semiclassical limit (3) 3
solitary waves (3) 3
uniqueness (3) 3
weakly coupled nonlinear schrodinger systems (3) 3
weakly coupled nonlinear schrödinger systems (3) 3
area-type term (2) 2
asymptotic properties (2) 2
bifurcation theory (2) 2
bounded solutions (2) 2
elliptic-equations (2) 2
equations (2) 2
field-equations (2) 2
ground-states (2) 2
infinity (2) 2
mathematical analysis (2) 2
multiple integrals (2) 2
non-smooth critical point theory (2) 2
nonlinearity (2) 2
nonsmooth critical point theory (2) 2
orbital stability (2) 2
ordinary differential equations (2) 2
saturable media (2) 2
saturation (2) 2
scalar field-equations (2) 2
schroedinger equation (2) 2
semiclassical states (2) 2
soliton dynamics (2) 2
spectral fractional laplacian (2) 2
stability (2) 2
survival threshold (2) 2
2000mathematics subject classification: 35j60.¶ perturbation method, bifurcation theory (1) 1
35j05 (1) 1
35j25 (1) 1
35j61 (1) 1
35k55 (1) 1
35k65 (1) 1
35q60 (1) 1
47a75 (1) 1
92d25 (1) 1
absorbing zero order terms (1) 1
agricultural and biological sciences (1) 1
anomalous diffusion (1) 1
applications of mathematics (1) 1
asymptotically linear nonlinearities (1) 1
asymptotically linear problems (1) 1
biology (1) 1
bound-states (1) 1
boundary value problems (1) 1
boundary-conditions (1) 1
calculus of variations (1) 1
calculus of variations and optimal control; optimization (1) 1
center of gravity (1) 1
clarke's subdifferential (1) 1
complex variables (1) 1
concentration phenomena, semiclassical limit, orbital stability of ground states (1) 1
concentration-compactness principle (1) 1
critical point theory (1) 1
critical-points (1) 1
data (1) 1
diffusion (1) 1
diffusive logistic equations (1) 1
dinger equations (1) 1
dispersal (1) 1
disrupted environments (1) 1
eigen values (1) 1
eigenvalue problems for non-local operators (1) 1
eigenvalue problems for nonlocal operators (1) 1
eigenvalues (1) 1
energy industry (1) 1
engineering (1) 1
existence theorems (1) 1
exterior domains (1) 1
first order terms with natural growth (1) 1
front dynamics (1) 1
functionals (1) 1
general (1) 1
global existence (1) 1
ground state solutions (1) 1
ground states (1) 1
ground-state (1) 1
hardy inequality (1) 1
helmholtz equations (1) 1
inequalities (1) 1
investigacion matematica (1) 1
isoperimetric profile (1) 1
knowledge-based systems (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal de Mathématiques Pures et Appliquées, ISSN 0021-7824, 03/2020, Volume 135, pp. 256 - 283
Journal Article
10/2019
We prove the existence of solutions $(\lambda, v)\in \mathbb{R}\times H^{1}(\Omega)$ of the elliptic problem \[ \begin{cases} -\Delta v+(V(x)+\lambda) v... 
Mathematics - Analysis of PDEs
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 07/2019, p. 1950062
We establish the existence of positive multipeak solutions to the nonlinear scalar field equation with zero mass [Formula: see text] where [Formula: see text]... 
Mathematics - Analysis of PDEs
Journal Article
03/2019
We analyze the fundamental solution of a time-fractional problem, establishing existence and uniqueness in an appropriate functional space. We also focus on... 
Mathematics - Analysis of PDEs
Journal Article
02/2019
We carry on our study of the connection between two shape optimization problems with spectral cost. On the one hand, we consider the optimal design problem for... 
Journal Article
11/2018
We study the optimization of the positive principal eigenvalue of an indefinite weighted problem, associated with the Neumann Laplacian in a box... 
Mathematics - Analysis of PDEs
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2018, Volume 34, Issue 3, pp. 1001 - 1020
We prove the existence of a bounded positive critical point for a class of functionals such as J(v) = 1/2 integral(Omega)[a(x) + b(x)vertical bar v vertical... 
Quadratic growth in the gradient | Quasi-linear Schrödinger equations | Non-smooth critical point theory | MATHEMATICS | quadratic growth in the gradient | SOLITON-SOLUTIONS | CALCULUS | quasi-linear Schrodinger equations | MULTIPLE INTEGRALS | LINEAR SCHRODINGER-EQUATIONS
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 12/2017, Volume 68, Issue 6, pp. 1 - 19
Existence results for radially symmetric oscillating solutions for a class of nonlinear autonomous Helmholtz equations are given and their exact asymptotic... 
Standing waves | Engineering | 35J20 | Mathematical Methods in Physics | Nonlinear Helmholtz equations | Oscillating solutions | 35Q55 | 35J05 | Theoretical and Applied Mechanics | EXISTENCE | RADIAL SOLUTIONS | MATHEMATICS, APPLIED | SCALAR FIELD-EQUATIONS | BOUNDED SOLUTIONS | Mathematics - Analysis of PDEs
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 8/2017, Volume 196, Issue 4, pp. 1399 - 1430
Journal Article
07/2016
J. Math. Biol. (2018) 76:1357--1386 We study the positive principal eigenvalue of a weighted problem associated with the Neumann spectral fractional Laplacian.... 
Mathematics - Analysis of PDEs
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 04/2015, Volume 116, pp. 193 - 209
Journal Article
05/2014
We consider a class of singularly perturbed elliptic problems with nonautonomous asymptotically linear nonlinearities. The dependence on the spatial... 
Mathematics - Analysis of PDEs
Journal Article
Discrete and Continuous Dynamical Systems - Series B, ISSN 1531-3492, 10/2013, Volume 18, Issue 8, pp. 2175 - 2202
Motivated by experimental studies on the anomalous diffusion of biological populations, we study the spectral square root of the Laplacian in bounded domains... 
Eigenvalue problems for nonlocal operators | Bifurcation theory | Spectral fractional laplacian | MATHEMATICS, APPLIED | Spectral fractional Laplacian | bifurcation theory | eigenvalue problems for nonlocal operators
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 1/2013, Volume 46, Issue 1, pp. 325 - 351
Journal Article
08/2012
Motivated by experimental studies on the anomalous diffusion of biological populations, we introduce a nonlocal differential operator which can be interpreted... 
Mathematics - Analysis of PDEs
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 381, Issue 2, pp. 857 - 865
We obtain the existence of symmetric Mountain Pass solutions for quasi-linear equations without the typical assumptions which guarantee the boundedness of an... 
Monotonicity trick | Palais–Smale condition | Non-smooth critical point theory | Palais-Smale condition | EXISTENCE | MATHEMATICS, APPLIED | SEQUENCES | CALCULUS | CONCENTRATION-COMPACTNESS PRINCIPLE | SCHRODINGER-EQUATION | CRITICAL-POINTS | MATHEMATICS | R-N | REGULARITY | ELLIPTIC-EQUATIONS | FUNCTIONALS
Journal Article
03/2011
We obtain the existence of mountain pass solutions for quasi-linear equations without the typical assumptions which guarantee the boundedness of an arbitrary... 
Mathematics - Analysis of PDEs
Journal Article
Advanced Nonlinear Studies, ISSN 1536-1365, 08/2010, Volume 10, Issue 3, pp. 681 - 705
Orbital stability property for weakly coupled nonlinear Schrodinger equations is investigated. Different families of orbitally stable standing waves solutions... 
Least energy solution | Nonlinear elliptic system | Weakly coupled Schrö | Orbital Stability | Dinger equations | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | STANDING WAVES | orbital Stability | MATHEMATICS | R-N | SOLITONS | SYMMETRY | weakly coupled Schrodinger equations | SOLITARY WAVES | least energy solution | SYSTEMS
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 07/2010, Volume 9, Issue 4, pp. 867 - 884
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.